MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; IV CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; IV CATHETER
Catalog Number 386803
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the cathena 20gx1.00in straight bc experienced needle breakage.The following information was provided by the initial reporter; staff member was prepping to cannulate & noticed it looked odd.The very tip of the cannula came off when she removed the stylet.The piece is only a fraction of a millimeter.It may still be in the packaging.
 
Additional Manufacturer Narrative
Investigation: since no batch number, samples or photos displaying the condition reported are available for examination, we were unable to fully investigate this incident.Dhr could not be performed due to unknown lot#.Complaint was not confirmed and root cause undetermined.
 
Event or Problem Description

Brand Name
CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
IV CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8616911
Report Number8041187-2019-00381
Device Sequence Number2182547
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public00382903868032
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number386803
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;